Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension-orthogonal components of preprojective varieties


Authors: Christof Geiß and Jan Schröer
Journal: Trans. Amer. Math. Soc. 357 (2005), 1953-1962
MSC (2000): Primary 14M99, 16D70, 16G20, 17B37
DOI: https://doi.org/10.1090/S0002-9947-04-03555-X
Published electronically: August 11, 2004
MathSciNet review: 2115084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $Q$ be a Dynkin quiver, and let $\Lambda$ be the corresponding preprojective algebra. Let ${\mathcal C} = \{ C_i \mid i \in I \}$ be a set of pairwise different indecomposable irreducible components of varieties of $\Lambda$-modules such that generically there are no extensions between $C_i$ and $C_j$ for all $i,j$. We show that the number of elements in ${\mathcal C}$ is at most the number of positive roots of $Q$. Furthermore, we give a module-theoretic interpretation of Leclerc's counterexample to a conjecture of Berenstein and Zelevinsky.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander, I. Reiten, S. Smalø, Representation theory of Artin algebras. Corrected reprint of the 1995 original. Cambridge Studies in Advanced Mathematics, 36. Cambridge University Press, Cambridge (1997), xiv+425pp. MR 98e:16011
  • 2. A. Berenstein, A. Zelevinsky, String bases for quantum groups of type $A\sb r$. I.M. Gelfand Seminar, 51-89, Adv. Soviet Math. 16, Part 1, Amer. Math. Soc., Providence, RI (1993). MR 94g:17019
  • 3. K. Bongartz, A geometric version of the Morita equivalence. J. Algebra 139 (1991), no. 1, 159-171. MR 92f:16008
  • 4. W. Crawley-Boevey, On tame algebras and bocses. Proc. London Math. Soc. (3) 56 (1988), no. 3, 451-483. MR 89c:16028
  • 5. W. Crawley-Boevey, J. Schröer, Irreducible components of varieties of modules. J. Reine Angew. Math. 553 (2002), 201-220. MR 2004a:16020
  • 6. V. Dlab, C.M. Ringel, The module theoretical approach to quasi-hereditary algebras. In: Representations of algebras and related topics (Kyoto, 1990), 200-224, Cambridge Univ. Press, Cambridge (1992). MR 94f:16026
  • 7. P. Dowbor, A. Skowronski, Galois coverings of representation-infinite algebras. Comment. Math. Helv. 62 (1987), 311-337. MR 88m:16020
  • 8. P. Gabriel, Auslander-Reiten sequences and representation-finite algebras. In: Representation theory, I (Proc. Workshop, Carleton Univ., Ottawa, Ont., 1979), pp. 1-71, Lecture Notes in Mathematics 831, Springer-Verlag, Berlin (1980). MR 82i:16030
  • 9. P. Gabriel, Algèbres auto-injectives de reprèsentation finie (d'après Christine Riedtmann). (French) [Self-injective algebras of finite representation (according to Christine Riedtmann)] Bourbaki Seminar, Vol. 1979/80, pp. 20-39, Lecture Notes in Mathematics 842, Springer-Verlag, Berlin-New York (1981). MR 84j:16018
  • 10. P. Gabriel, The universal cover of a representation-finite algebra. In: Representations of algebras (Puebla, 1980), 68-105, Lecture Notes in Mathematics 903, Springer-Verlag, Berlin (1981). MR 83f:16036
  • 11. C. Geiß, J. Schröer, Varieties of modules over tubular algebras. Colloq. Math. 95 (2003), no. 2, 163-183. MR 2004d:16026
  • 12. M. Kashiwara, Y. Saito, Geometric construction of crystal bases. Duke Math. J. 89 (1997), 9-36. MR 99e:17025
  • 13. B. Leclerc, Imaginary vectors in the dual canonical basis of $U_q(n)$. Transform. Groups 8 (2003), no. 1, 95-104. MR 2004d:17020
  • 14. B. Leclerc, M. Nazarov, J.-Y. Thibon, Induced representations of affine Hecke algebras and canonical bases of quantum groups. In: Studies in Memory of Issai Schur, Progress in Mathematics 210, 115-153, Birkhauser (2003). MR 2004d:17007
  • 15. G. Lusztig, Canonical bases arising from quantized enveloping algebras. II. Common trends in mathematics and quantum field theories (Kyoto, 1990). Progr. Theoret. Phys. Suppl. No. 102 (1990), 175-201 (1991). MR 93g:17019
  • 16. G. Lusztig, Quivers, perverse sheaves, and quantized enveloping algebras. J. Amer. Math. Soc. 4 (1991), no. 2, 365-421. MR 91m:17018
  • 17. R. Marsh, M. Reineke, Private communication. Bielefeld, February 2002.
  • 18. M. Reineke, Multiplicative properties of dual canonical bases of quantum groups. J. Algebra 211 (1999), 134-149. MR 99k:17034
  • 19. C.M. Ringel, Tame algebras and integral quadratic forms. Lecture Notes in Mathematics 1099, Springer-Verlag, Berlin (1984), xiii+376pp. MR 87f:16027
  • 20. C.M. Ringel, The preprojective algebra of a quiver. Algebras and modules II (Geiranger, 1996), 467-480, CMS Conf. Proc. 24, Amer. Math. Soc., Providence, RI (1998). MR 99i:16031

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14M99, 16D70, 16G20, 17B37

Retrieve articles in all journals with MSC (2000): 14M99, 16D70, 16G20, 17B37


Additional Information

Christof Geiß
Affiliation: Instituto de Matemáticas, UNAM, Ciudad Universitaria, 04510 Mexico D.F., Mexico
Email: christof@math.unam.mx

Jan Schröer
Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom
Email: jschroer@maths.leeds.ac.uk

DOI: https://doi.org/10.1090/S0002-9947-04-03555-X
Received by editor(s): September 5, 2002
Received by editor(s) in revised form: October 7, 2003
Published electronically: August 11, 2004
Additional Notes: The second author thanks the Nuffield Foundation (Grant Number NAL/00270/G) for financial support, and the IM UNAM, Mexico City, where most of this work was done
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society